# SDR SWAA2023111420737

- Difficulty date: November 11, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 19,792 hours, 9,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SERVICE DOOR EMERGENCY EXIT COVER NOT SECURE<[01] RESECURED COVER PER AMM 33-51-01 AC OK FOR SERVICE.
